# SDR UALA2012082904856

- Difficulty date: August 28, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 74,195 hours, 22,281 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: S271N1016
- Part serial: 7
- Condition: Vibration
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

F/A'S NOTICED VIBRATION IN AISLE ABOVE WING BAY.  REPLACED HYDRAULIC, POWER TRANSFER UNIT, PTU AS PER MM TESTED.  OP'S CHECKS NORMAL.
